`a`
Related Articles
1

Characterizations of Sobolev functions that vanish on a part of the boundary

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 4, Pages : 729 - 743, 2017

Moritz Egert - (email), Patrick Tolksdorf - (email)

 Abstract       References       Full Text      Related Articles

2

Feedback boundary stabilization of 2D fluid-structure interaction systems

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2315 - 2373, 2017

Mehdi Badra - (email), Takéo Takahashi - (email)

 Abstract       References       Full Text      Related Articles

3

The analyticity and exponential decay of a Stokes-wave coupling system with viscoelastic damping in the variational framework

Evolution Equations and Control Theory  Volume 6, Issue 1, Pages : 135 - 154, 2016

Jing Zhang - (email)

 Abstract       References       Full Text      Related Articles

4

On the Cauchy problem of the modified Hunter-Saxton equation

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 2047 - 2072, 2016

Yongsheng Mi - (email), Chunlai Mu - (email), Pan Zheng - (email)

 Abstract       References       Full Text      Related Articles

5

Numerical simulations of a 3D fluid-structure interaction model for blood flow in an atherosclerotic artery

Mathematical Biosciences and Engineering  Volume 14, Issue 1, Pages : 179 - 193, 2016

Oualid Kafi - (email), Nader El Khatib - (email), Jorge Tiago - (email), Adélia Sequeira - (email)

 Abstract       References       Full Text      Related Articles

6

Remark on an elastic plate interacting with a gas in a semi-infinite tube: Periodic solutions

Evolution Equations and Control Theory  Volume 5, Issue 4, Pages : 561 - 566, 2016

Igor Chueshov - (email)

 Abstract       References       Full Text      Related Articles

7

On the optimal control of the free boundary problems for the second order parabolic equations. II. Convergence of the method of finite differences

Inverse Problems and Imaging  Volume 10, Issue 4, Pages : 869 - 898, 2016

Ugur G. Abdulla - (email)

 Abstract       References       Full Text      Related Articles

8

An optimal control approach to ciliary locomotion

Mathematical Control and Related Fields  Volume 6, Issue 2, Pages : 293 - 334, 2016

Jorge San Martín - (email), Takéo Takahashi - (email), Marius Tucsnak - (email)

 Abstract       References       Full Text      Related Articles

9

Nonconforming mixed finite element approximation of a fluid-structure interaction spectral problem

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 269 - 287, 2015

Salim Meddahi - (email), David Mora - (email)

 Abstract       References       Full Text      Related Articles

10

On Fractional Schrödinger Equations in sobolev spaces

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2265 - 2282, 2015

Younghun Hong - (email), Yannick Sire - (email)

 Abstract       References       Full Text      Related Articles

11

A mixed variational formulation for the wellposedness and numerical approximation of a PDE model arising in a 3-D fluid-structure interaction

Evolution Equations and Control Theory  Volume 3, Issue 4, Pages : 557 - 578, 2014

George Avalos - (email), Thomas J. Clark - (email)

 Abstract       References       Full Text      Related Articles

12

On controllability of a linear elastic beam with memory under longitudinal load

Evolution Equations and Control Theory  Volume 3, Issue 2, Pages : 231 - 245, 2014

Sergei A. Avdonin - (email), Boris P. Belinskiy - (email)

 Abstract       References       Full Text      Related Articles

13

Fluid-structure interaction in the Lagrange-Poincaré formalism: The Navier-Stokes and inviscid regimes

Journal of Geometric Mechanics  Volume 6, Issue 1, Pages : 39 - 66, 2014

Henry Jacobs - (email), Joris Vankerschaver - (email)

 Abstract       References       Full Text      Related Articles

14

Effect of intraocular pressure on the hemodynamics of the central retinal artery: A mathematical model

Mathematical Biosciences and Engineering  Volume 11, Issue 3, Pages : 523 - 546, 2014

Giovanna Guidoboni - (email), Alon Harris - (email), Lucia Carichino - (email), Yoel Arieli - (email), Brent A. Siesky - (email)

 Abstract       References       Full Text      Related Articles

15

Hessian metrics, $CD(K,N)$-spaces, and optimal transportation of log-concave measures

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1511 - 1532, 2013

Alexander V. Kolesnikov - (email)

 Abstract       References       Full Text      Related Articles

16

On the optimal control of the free boundary problems for the second order parabolic equations. I. Well-posedness and convergence of the method of lines

Inverse Problems and Imaging  Volume 7, Issue 2, Pages : 307 - 340, 2013

Ugur G. Abdulla - (email)

 Abstract       References       Full Text      Related Articles

17

Longitudinal displacement in viscoelastic arteries: A novel fluid-structure interaction computational model, and experimental validation

Mathematical Biosciences and Engineering  Volume 10, Issue 2, Pages : 295 - 318, 2013

Martina Bukač - (email), Sunčica Čanić - (email)

 Abstract       References       Full Text      Related Articles

18

A quasi-lumped model for the peripheral distortion of the arterial pulse

Mathematical Biosciences and Engineering  Volume 9, Issue 1, Pages : 175 - 198, 2011

Panagiotes A. Voltairas - (email), Antonios Charalambopoulos - (email), Dimitrios I. Fotiadis - (email), Lambros K. Michalis - (email)

 Abstract       References       Full Text      Related Articles

19

Solutions to a fluid-structure interaction free boundary problem

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1355 - 1389, 2011

Igor Kukavica - (email), Amjad Tuffaha - (email)

 Abstract       References       Full Text      Related Articles

20

On the constants in a Kato inequality for the Euler and Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 557 - 586, 2011

Carlo Morosi - (email), Livio Pizzocchero - (email)

 Abstract       References       Full Text      Related Articles

21

Anisotropic Gevrey regularity for mKdV on the circle

DCDS Supplements  Volume 2011, Issue Special, Pages : 634 - 642, 2011

Heather Hannah - (email), A. Alexandrou Himonas - (email), Gerson Petronilho - (email)

 Abstract       Full Text      Related Articles      

22

Numerical characterization of hemodynamics conditions near aortic valve after implantation of left ventricular assist device

Mathematical Biosciences and Engineering  Volume 8, Issue 3, Pages : 785 - 806, 2011

Annalisa Quaini - (email), Sunčica Čanić - (email), David Paniagua - (email)

 Abstract       References       Full Text      Related Articles

23

On well-posedness of the Degasperis-Procesi equation

Discrete and Continuous Dynamical Systems  Volume 31, Issue 2, Pages : 469 - 488, 2011

A. Alexandrou Himonas - (email), Curtis Holliman - (email)

 Abstract       References       Full Text      Related Articles

24

On the stochastic immersed boundary method with an implicit interface formulation

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 2, Pages : 373 - 389, 2010

Qiang Du - (email), Manlin Li - (email)

 Abstract       References       Full Text      Related Articles

25

Asymptotic analysis of the Stokes flow with variable viscosity in a thin elastic channel

Networks and Heterogeneous Media  Volume 5, Issue 4, Pages : 783 - 812, 2010

Grigory Panasenko - (email), Ruxandra Stavre - (email)

 Abstract       References       Full Text      Related Articles

26

A 2-adic approach of the human respiratory tree

Networks and Heterogeneous Media  Volume 5, Issue 3, Pages : 405 - 422, 2010

Frédéric Bernicot - (email), Bertrand Maury - (email), Delphine Salort - (email)

 Abstract       Full Text      Related Articles

27

Existence and uniqueness of a solution to a three-dimensional axially symmetric Biot problem arising in modeling blood flow

Communications on Pure and Applied Analysis  Volume 9, Issue 4, Pages : 839 - 865, 2010

Taebeom Kim - (email), Sunčica Čanić - (email), Giovanna Guidoboni - (email)

 Abstract       Full Text      Related Articles

28

Stokes-Brinkman transmission problems on Lipschitz and $C^1$ domains in Riemannian manifolds

Communications on Pure and Applied Analysis  Volume 9, Issue 2, Pages : 493 - 537, 2009

Mirela Kohr - (email), Cornel Pintea - (email), Wolfgang L. Wendland - (email)

 Abstract       Full Text      Related Articles

29

Strong traces for degenerate parabolic-hyperbolic equations

Discrete and Continuous Dynamical Systems  Volume 25, Issue 4, Pages : 1275 - 1286, 2009

Young-Sam Kwon - (email)

 Abstract       Full Text      Related Articles

30

On the well-posedness of entropy solutions for conservation laws with source terms

Discrete and Continuous Dynamical Systems  Volume 25, Issue 3, Pages : 933 - 949, 2009

Young-Sam Kwon - (email)

 Abstract       Full Text      Related Articles

31

Trace theorems for trees and application to the human lungs

Networks and Heterogeneous Media  Volume 4, Issue 3, Pages : 469 - 500, 2009

Bertrand Maury - (email), Delphine Salort - (email), Christine Vannier - (email)

 Abstract       Full Text      Related Articles

32

Semigroup well-posedness in the energy space of a parabolic-hyperbolic coupled Stokes-Lamé PDE system of fluid-structure interaction

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 3, Pages : 417 - 447, 2009

George Avalos - (email), Roberto Triggiani - (email)

 Abstract       Full Text      Related Articles

33

Image recovery using functions of bounded variation and Sobolev spaces of negative differentiability

Inverse Problems and Imaging  Volume 3, Issue 1, Pages : 43 - 68, 2009

Yunho Kim - (email), Luminita A. Vese - (email)

 Abstract       Full Text      Related Articles

34

A modelling of springing, whipping and slamming for ships

Communications on Pure and Applied Analysis  Volume 8, Issue 1, Pages : 209 - 235, 2008

Philippe Destuynder - (email), Caroline Fabre - (email)

 Abstract       Full Text      Related Articles

35

Uniform stabilization of a coupled PDE system arising in fluid-structure interaction with boundary dissipation at the interface

Discrete and Continuous Dynamical Systems  Volume 22, Issue 4, Pages : 817 - 833, 2008

George Avalos - (email), Roberto Triggiani - (email)

 Abstract       Full Text      Related Articles

36

Asymptotic analysis of a non-periodic flow in a thin channel with visco-elastic wall

Networks and Heterogeneous Media  Volume 3, Issue 3, Pages : 651 - 673, 2008

Grigory Panasenko - (email), Ruxandra Stavre - (email)

 Abstract       Full Text      Related Articles

37

Homogenization and long time asymptotic of a fluid-structure interaction problem

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 2, Pages : 199 - 220, 2007

Grégoire Allaire - (email), Alessandro Ferriero - (email)

 Abstract       Full Text      Related Articles

38

On unique continuation for the modified Euler-Poisson equations

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 515 - 529, 2007

A. Alexandrou Himonas - (email), Gerard Misiołek - (email), Feride Tiǧlay - (email)

 Abstract       Full Text      Related Articles

39

Fluid-structure interaction in a pre-stressed tube with thick elastic walls I: the stationary Stokes problem

Networks and Heterogeneous Media  Volume 2, Issue 3, Pages : 397 - 423, 2007

Andro Mikelić - (email), Giovanna Guidoboni - (email), Sunčica Čanić - (email)

 Abstract       Full Text      Related Articles

40

Derivation and analysis of a fluid-dynamical model in thin and long elastic vessels

Networks and Heterogeneous Media  Volume 2, Issue 1, Pages : 99 - 125, 2006

Debora Amadori - (email), Stefania Ferrari - (email), Luca Formaggia - (email)

 Abstract       Full Text      Related Articles

41

On certain nonlinear parabolic equations with singular diffusion and data in $L^1$

Communications on Pure and Applied Analysis  Volume 4, Issue 3, Pages : 589 - 612, 2005

C. García Vázquez - (email), Francisco Ortegón Gallego - (email)

 Abstract       Full Text      Related Articles

42

On the regularity of integrable conformal structures invariant under Anosov systems

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 377 - 385, 2004

Rafael De La Llave - (email), Victoria Sadovskaya - (email)

 Abstract       Full Text      Related Articles

43

Analysis of a linear fluid-structure interaction problem

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 633 - 650, 2003

Qiang Du - (email), M. D. Gunzburger - (email), L. S. Hou - (email), J. Lee - (email)

 Abstract       Full Text      Related Articles

44

The evolution thermistor problem with degenerate thermal conductivity

Communications on Pure and Applied Analysis  Volume 1, Issue 3, Pages : 313 - 325, 2002

María Teresa González Montesinos - (email), Francisco Ortegón Gallego - (email)

 Abstract       Full Text      Related Articles